# SDR DALA2024101710150

- Difficulty date: October 11, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 145,477 hours, 21,559 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 179 AMBER L WING SLIDE CAME ON TWICE AS AN AMBER EICAS MESSAGE BUT WENT OFF AFTER A FEW SECONDS. CORRECTIVE ACTION: DOOR IS SMOOTH WITH FUSELAGE. PERFORMED PSEU BITE PER B767 FIM 32-09-00 -SENSOR 198 TARGET SHOWS NEAR. (6637014)
